# SDR UHLA201505060342

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,540 hours, 16,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE L2 DOOR INDICATION SHOWED FAILED AND ASSOCIATED EICAS MESSAGE SHOWED DOOR OPEN. DOOR INDICATION SHOWED NORMAL FOR FLIGHT.  CLEANED AND LUBED L2 DOOR CLOSED TARGET AND PERFORMED.  OPS CHECK IAW AMM 52-72-21.  OPS CHECK GOOD.
